A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

Hello, I am 49 years old and a woman. I have alot of joint pain, in hips, shoulders, and feet hurt also. Told it is osteoarthritus. I took a pack of prednisone. When I took the ten pills for a couple of days, I felt so much better, but then as they tapered down back in alot of pain. I take a lot of Ibuprofen also. The doctor said my bone density test showed I have oseopenia. I am 130 pounds 5’3”. Lately especially at night , my arms near shoulder area will kinda jerk for no reason, sometimes arm jerks back kinda like a spasm, not painful just makes me feel real edgy and upset. Legs do this some too. If I use my arms alot or stand for very long hips hurt and shoulders and hard to raise my hands over my head. I have a 12 year old son and would love to play ball ect. with him but when i even pitch my arms ache really bad and even hard to sleep on them at night. Has a test for Lupus and Rhuematoid arthritus and they said they were negative. Please help. Bones make noise climbing stairs etc, a crinkly sound.

With a diagnosis of osteopenia, you have a decreased overall level of calcium in your body. Your body requires calcium to regulate its nerves and if you have low calcium, your body will break down bones to release calcium. Electrolyte abnormalities such hypocalcemia or hypomagnesemia (low calcium or low magnesium) can cause your muscles to twitch as the nerves become “twitchy” without the calcium or magnesium to stabilize it.

Given your osteopenia, calcium supplementation is indicated. There are other drugs such as bisphosphonates that may increase bone density in those who are osteopenic. You should discuss your options with your doctor as well as discuss options to relieve joint pain. Taking steroids long term is extremely damaging to the body and taking high dose ibuprofen will make you at high risk for stomach ulcers. Additional testing is warranted to rule out parathyroid disorders (which can decrease your bone density.

Related Questions:

  1. I have been experiencing intense knee and ankle pain. My knee is much worse than my ankle and is almost always in pain, whereas my ankle only hurts in random spurts when I run or dance. It started about 8 weeks ago when I started running and dancing again but I am only doing about a mile a day. I gave it a week off from running and dance but it only got worse. The pain is in the back, right side only and shoots from the knee to my ankle. It hurts when bent or straight, and any pressure on my knee makes it worse. There is no noticeable swelling or bruising. It gradually started, I never popped it, fell on it or twisted it. Will this go away eventually or is something else wrong?
  2. My husband 73, is on Lasix and for three days failed to take his lasix and last night had a pain in his big toe and when he looked at it it was very red and swollen and quite painful. He decided to take a half tasblet of lasix and later in the night unable to sleep decided to take another whole tablet and this morning felt fine and the redness and swelling in the big toe had disappeared so he felt it not necessary to see a doctor. I, on the other hand feel very uneasy and niow wonder what was the cause and should we treat it more seriously. Please advise soon. Thanks
  3. I’ve had backpain for the last 3-4 years. It gets worse at times when I tweak it. It gets bad enough that I can’t even walk some days. I had an xray two years ago that said nothing was wrong. I’ve tried tylenol, mot rin, and aspirin. My back pain isn’t getting any better. Are there good prescription drugs out there I can take?
  4. MRI LEFT SHOULDER: MODERATE OA CHANGES NOTED IN THE LEFT AC JOINT WITH SOME NARROWING OF THE SUBACROMIAL SPACE AND MILD IMPINGEMENT OF THE INFERIOR ASPECT OF LEFT ACROMION ON THE SUPERIOR ASPECT OF SUPRASPINATUS TENDONS. GLENOHUMERAL JOINT EFFUSION NOTED. WHAT DOES THIS MEAN IN SIMPLE ENGLISH ? I AM 51 YEAR OLD FEMALE, SHOULD I BE WORRIED ABOUT MRI RESULTS?
  5. “I analyzed on the Hepatitis C a week ago. The answer was following : Hepatitis C-virus-RNA positive; Bilirubin total 0.6; ALT (GPT) 95; AST (GOT) 70; GGT 24. I also did Fibroscan and the result was 4.9. Blood examination and liver Doppler Ultrasound is according to the norm. I would like to know, what does these answers mean. Is this connected with the serious complications?” I asked you this question a week ago and you have given me very exhaustive answer,thank you very much for this,but I would like to know,according to these results,is there any inevitability of treatment with Interferon? Thank you in advance.